Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 43, NWS Northern Indiana

June 11, 2015LaPorte County, Marshall County, Starke County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 11, 2015, 3:39 PM CDT for LaPorte County, Marshall County, Starke County, Indiana. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 3:39 PM CDT (20:39 UTC)
Expired
Jun 11, 2015, 4:07 PM CDT
In force
28 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties LaPorte County, IN, Marshall County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 72 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:53 PM CDTTSTM WND DMGKnox, INMULTIPLE REPORTS OF TREES AND POWERLINES DOWN IN KNOX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1833 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WUUS53 KIWX 112039
SVRIWX
INC091-099-149-112130-
/O.NEW.KIWX.SV.W.0043.150611T2039Z-150611T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
  STARKE COUNTY IN NORTHWESTERN INDIANA...
  SOUTHEASTERN LA PORTE COUNTY IN NORTHWESTERN INDIANA...

* UNTIL 530 PM EDT/430 PM CDT/

* AT 438 PM EDT /338 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  KNOX...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  KNOX AROUND 345 PM CDT.
  HAMLET AROUND 400 PM CDT.
  KOONTZ LAKE AROUND 520 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BREMS...
TOTO...TYNER...SALEM HEIGHTS...DONALDSON...GROVERTOWN...OBER AND BASS
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4148 8662 4146 8652 4143 8652 4143 8647
      4145 8647 4141 8627 4117 8671 4130 8686
TIME...MOT...LOC 2038Z 227DEG 21KT 4129 8671 

HAIL...1.00IN
WIND...60MPH
 
$$

JBALL
2 follow-up statements
330 
WWUS53 KIWX 112053
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EDT THU JUN 11 2015

INC091-112102-
/O.CAN.KIWX.SV.W.0043.000000T0000Z-150611T2130Z/
LA PORTE IN-
453 PM EDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LA PORTE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4134 8671 4143 8666 4143 8647 4145 8647
      4141 8627 4124 8662
TIME...MOT...LOC 2052Z 227DEG 21KT 4135 8663 

$$

INC099-149-112130-
/O.CON.KIWX.SV.W.0043.000000T0000Z-150611T2130Z/
MARSHALL IN-STARKE IN-
453 PM EDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
EDT/430 PM CDT/ FOR NORTHWESTERN MARSHALL AND NORTHEASTERN STARKE
COUNTIES...

AT 452 PM EDT /352 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HAMLET...OR NEAR KNOX...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  HAMLET AROUND 400 PM CDT.
  KOONTZ LAKE AROUND 520 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BREMS...
DONALDSON...GROVERTOWN...TYNER AND BASS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4134 8671 4143 8666 4143 8647 4145 8647
      4141 8627 4124 8662
TIME...MOT...LOC 2052Z 227DEG 21KT 4135 8663 

HAIL...1.00IN
WIND...60MPH
 
$$

JBALL
120 
WWUS53 KIWX 112107
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
507 PM EDT THU JUN 11 2015

INC099-149-112117-
/O.CAN.KIWX.SV.W.0043.000000T0000Z-150611T2130Z/
MARSHALL IN-STARKE IN-
507 PM EDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL AND
NORTHEASTERN STARKE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM THROUGH 530 PM EDT.

LAT...LON 4134 8671 4143 8666 4143 8647 4145 8647
      4141 8627 4124 8662
TIME...MOT...LOC 2106Z 227DEG 21KT 4196 8613 

$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:38 PM CDT, 1 minute earlier.

Area forecast discussion, Jun 11, 3:38 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 PM EDT THU JUN 11 2015

.SYNOPSIS...
ISSUED AT 432 PM EDT THU JUN 11 2015

A LOW PRESSURE SYSTEM OVER NORTH MISSOURI WILL MOVE NORTHEAST TO
LAKE ONTARIO BY FRIDAY EVENING... CAUSING SCATTERED SHOWERS AND
THUNDERSTORMS THIS EVENING AND TONIGHT. SOME SEVERE STORMS AND
LOCALLY HEAVY RAINFALL IS POSSIBLE IN THIS TIMEFRAME. LOWS TONIGHT
WILL RANGE FROM MID 60S NORTH TO THE LOWER 70S SOUTH... WITH HIGHS
FRIDAY MAINLY IN THE LOWER TO MIDDLE 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 347 PM EDT THU JUN 11 2015

STALLED FRONTAL ZONE ACROSS NRN INDIANA MIXING SLOWLY NORTH THIS
AFTN. MOISTURE POOLING ALONG FRONT RESULTING IN MODERATE INSTABILITY
WITH MLCAPE2-2.5KJ/KG. ONLY SGFNT FORCING ATTM IS WK CONVERGENCE
ALONG THIS BOUNDARY... WHICH CONVECTIVE ALLOWING MODELS SUGGEST
WILL BE SUFFICIENT TO CAUSE SCT TSTMS TO DEVELOP THIS AFTN. 0-6KM
SHEAR IN VCNTY AND NORTH OF THE FRONT IS SUBSTANTIAL... IN THE
30-40KT RANGE... SO SOME STORMS THAT DO DEVELOP COULD BE SVR.
SHRTWV OVER THE PLAINS MOVG TO THE MID MS VALLEY TONIGHT WILL
LIKELY CAUSE MORE WIDESPREAD CONVECTION CURRENTLY OVER ERN IA TO
MOVE INTO NWRN ZONES LATE TONIGHT...SPREADING E-SE ACROSS THE CWA
FRIDAY. WITH STEERING WINDS NEARLY PARALLEL TO THE SFC FRONT...
TRAINING CELLS PSBL AND GIVEN PWATS FORECAST AS HIGH AS 2" IN THE
WARM SECTOR... ADDED HEAVY RAINFALL TO THE WX GRIDS FOR LATE
TONIGHT AND FRIDAY. WILL REMAIN MUGGY TONIGHT WITH LOWS RANGING
FROM THE M60S NORTH TO THE L70S SOUTH. CLOUDS AND MORE WIDESPREAD
SHOWERS FRIDAY SHOULD LIMIT DIURNAL RISES FRIDAY WITH HIGHS
EXPECTED TO BE IN THE L-M80S.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 347 PM EDT THU JUN 11 2015

FRONTAL BOUNDARY OSCILLATING BETWEEN THE LOWER LAKES AND OHIO VALLEY
WILL KEEP PERIODIC CHANCES FOR SHOWERS/STORMS IN THE FORECAST FOR
MUCH OF THE EXTENDED PERIOD...

LOW AMPLITUDE SHORTWAVE WILL SHIFT EAST OF THE AREA BY SATURDAY WITH
TRAILING FRONT SETTLING INTO OR JUST SOUTH OF OUR FAR SOUTHERN ZONES
BY PEAK HEATING. MORNING LIKELY STARTS OUT CLOUDY/COOLER WITH AREAS
OF LIGHT DRIZZLE/RAIN POSSIBLE NEAR EXITING/WEAK SFC REFLECTION
...WITH A FEW STORMS POSSIBLE ALONG TRAILING BOUNDARY BY MID-LATE
AFTERNOON FAR SOUTH (DEPENDING ON WHERE BOUNDARY ENDS UP AND HOW
MUCH HEATING OCCURS).

THE NEXT LEAD/FOUR CORNERS SHORTWAVE WILL LIFT ENE TOWARD THE UPPER
MIDWEST/WESTERN LAKES BY LATER SATURDAY NIGHT/SUNDAY. RESULTING
DOWNSTREAM THETA-E SURGE WITH FRONTAL ZONE LIFTING BACK NORTH COULD
RESULT IN A PERIOD OF SHOWERS/THUNDER DURING THIS TIME...BEST
CHANCES NW IN/SW MI CLOSER TO SHORTWAVE TRACK. BETTER CHANCES FOR
SHOWERS/STORMS AND LOCALLY HEAVY RAINFALL ARRIVE SUNDAY NIGHT INTO
MONDAY AS A MORE PRONOUNCED PLUME OF GULF MOISTURE FOLDS IN. THIS
WILL OCCUR IN ADVANCE OF A COLD FRONT TIED TO A LARGER SCALE
SHORTWAVE TROUGH PROPAGATING THROUGH CENTRAL CANADA/FAR NORTHERN
TIER OF US BY EARLY NEXT WEEK. OTHERWISE...TEMPS NEAR TO ABOVE
NORMAL ANTICIPATED THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 121 PM EDT THU JUN 11 2015

STALLED FRONTAL BOUNDARY EXTENDS ACROSS NRN INDIANA FROM JUST
NORTH OF KFWA TO KVPZ. CONVERGENCE ALONG THIS BOUNDARY EXPECTED
TO RESULT IN SCT TS THIS AFTN WHICH SHOULD MAINLY IMPACT SBN.
BOUNDARY EXPECTED TO LIFT NORTH OF NRN INDIANA THIS EVE BUT
CONVECTION SHOULD SPREAD OUT AHEAD OF CDFNT DROPPING SE ACROSS
WI/NRN IL CAUSING SHRA AT SBN OVERNIGHT AND FRI MORNING WITH TS
ALSO PSBL BUT NOT INCLUDED IN GOING TAFS GIVEN POOR DIURNAL
TIMING. TS SHOULD REDEVELOP ALONG THIS FRONT AS IT MOVES ACROSS
THE AREA FRI AFTN WITH BEST CHANCES AT FWA BEYOND THIS TAF PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MF
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 11, 3:58 AM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EDT THU JUN 11 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-120900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
458 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. LOCALLY HEAVY RAINFALL IN THUNDERSTORMS COULD
CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR STRONG TO SEVERE STORMS ONCE AGAIN ON FRIDAY.
ADDITIONAL STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO NEXT
WEEK. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THESE STORMS.
SEVERE WEATHER MAY BE POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON... AND AGAIN
FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-120900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
458 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. THERE
IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO 50 KNOTS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR STRONG TO SEVERE STORMS FRIDAY. ADDITIONAL
STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK.
STRONG STORMS ARE POSSIBLE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/

In the hours before

Local storm report, Jun 11, 2:04 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
304 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FUNNEL CLOUD     W WAUSEON               41.55N  84.14W
06/10/2015                   FULTON             OH   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED WEST ALONG 20A WEST OF WAUSEON.
            RELAYED BY HENRY COUNTY EMERGENCY MANAGER.

0925 PM     HAIL             2 ENE PLYMOUTH          41.35N  86.27W
06/10/2015  M1.00 INCH       MARSHALL           IN   BROADCAST MEDIA

            QUARTER SIZE HAIL AT US 30 AND US 31 NEAR PLYMOUTH

0926 PM     HAIL             2 NNW WAUSEON           41.57N  84.16W
06/10/2015  E1.25 INCH       FULTON             OH   PUBLIC

0944 PM     TSTM WND DMG     1 NW OSWEGO             41.33N  85.80W
06/10/2015                   KOSCIUSKO          IN   NWS EMPLOYEE

            TWO CENTER PIVOT IRRIGATION SYSTEMS BLOWN OVER... ONE
            WAS MANGLED AND POSSIBLY DESTROYED. TIME ESTIMATED BY
            RADAR.

0950 PM     TSTM WND GST     1 ENE OSWEGO            41.33N  85.77W
06/10/2015  E60 MPH          KOSCIUSKO          IN   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES DOWN

0953 PM     TSTM WND GST     DELTA                   41.57N  84.01W
06/10/2015  E50 MPH          FULTON             OH   TRAINED SPOTTER

            RELAYED BY EMERGENCY MANAGEMENT

0954 PM     TSTM WND GST     3 S NORTH WEBSTER       41.28N  85.70W
06/10/2015  M56 MPH          KOSCIUSKO          IN   MESONET

1003 PM     TSTM WND DMG     1 SSW GERALD            41.44N  84.15W
06/10/2015                   HENRY              OH   EMERGENCY MNGR

            TREE DOWN ALONG COUNTY ROAD T BETWEEN COUNTY ROADS 14
            AND 15. TIME ESTIMATED FROM RADAR.

1107 PM     TSTM WND DMG     DEFIANCE                41.28N  84.36W
06/10/2015                   DEFIANCE           OH   PUBLIC

            MULTIPLE REPORTS OF TREES DOWN AND POWER OUTAGES IN
            DEFIANCE. WINDS ESTIMATED BETWEEN 60 AND 65 MPH. PEA TO
            DIME SIZED HAIL WAS ALSO REPORTED.

1115 PM     TSTM WND DMG     FLORIDA                 41.32N  84.20W
06/10/2015                   HENRY              OH   EMERGENCY MNGR

            A TREE FELL ON A HOUSE AND POWERLINES ON MARKET STREET
            IN FLORIDA

&&

TH
Special weather statement, Jun 11, 3:20 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
320 PM CDT THU JUN 11 2015

INZ003-012-112100-
STARKE-LA PORTE-
320 PM CDT THU JUN 11 2015

...A STRONG THUNDERSTORM WILL AFFECT STARKE AND SOUTHWESTERN LA PORTE
COUNTIES...

AT 320 PM CDT...A STRONG THUNDERSTORM WAS NEAR NORTH JUDSON...OR NEAR
DUNNS BRIDGE...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  NORTH JUDSON AROUND 330 PM CDT.
  KNOX AROUND 355 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SAN PIERRE...BREMS...
WINONA...TOTO...LOMAX...ENGLISH LAKE AND BASS LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4130 8693 4142 8663 4125 8653 4117 8675
      4117 8693
TIME...MOT...LOC 2020Z 242DEG 20KT 4124 8687

JBALL
Special weather statement, Jun 11, 3:32 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 PM EDT THU JUN 11 2015

INZ004-005-MIZ078-079-112100-
ST. JOSEPH-ELKHART-ST. JOSEPH-CASS-
432 PM EDT THU JUN 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. JOSEPH...
NORTHWESTERN ELKHART...SOUTHWESTERN ST. JOSEPH AND SOUTHEASTERN CASS
COUNTIES...

AT 432 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BRISTOL TO NORTH LIBERTY. THE STORMS WERE NEARLY
STATIONARY.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTH BEND...ELKHART...MISHAWAKA...SIMONTON LAKE...GULIVOIRE PARK...
DUNLAP...GRANGER...OSCEOLA...WALKERTON...CONSTANTINE...NORTH
LIBERTY...BRISTOL...WHITE PIGEON...LAKEVILLE...UNION...MOTTVILLE...
WOODLAND AND JIMTOWN.

THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 89 AND
105.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4187 8544 4148 8630 4148 8647 4145 8647
      4145 8653 4150 8653 4183 8583
TIME...MOT...LOC 2032Z 267DEG 3KT 4180 8582 4151 8643

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:14 PM CDTSpecial Weather StatementIWXKosciusko31 min
Jun 10, 8:21 PM CDTSpecial Weather StatementIWXWhitley39 min
Jun 10, 8:36 PM CDTSevere Thunderstorm WarningIWXKosciusko, Marshall39 min
Jun 10, 8:39 PM CDTSevere Thunderstorm WarningIWXDeKalb36 min
Jun 10, 8:47 PM CDTSevere Thunderstorm WarningIWXNoble, Whitley43 min
Jun 10, 8:55 PM CDTAreal Flood AdvisoryIWXKosciusko, Marshall3 hr
Jun 10, 8:59 PM CDTAreal Flood AdvisoryIWXDeKalb, Steuben3 hr
Jun 11, 3:20 PM CDTSpecial Weather StatementIWXStarke40 min
Jun 11, 3:32 PM CDTSpecial Weather StatementIWXElkhart28 min
Jun 11, 3:42 PM CDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph48 min
Jun 11, 4:24 PM CDTAreal Flood AdvisoryIWXElkhart, Saint Joseph4 hr
Jun 11, 4:30 PM CDTSpecial Weather StatementIWXElkhart45 min
Jun 11, 4:40 PM CDTSevere Thunderstorm WarningIWXElkhart, LaGrange50 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.